Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Vomiting after drinking, heart rate high, blotches in eyes, used meth before. Possible reason?

I spent last night drinking a lot, and I dont drink much anymore. A whole bottle of cab, wine and then shots of tequelia. I vomited in the middle of the night. I slept at a friends house and didnt sleep much. WHen i got home I got on the computer and was on there for a few hours. Lets just say my heart rate was up. I noticed blotchyness in my eyes after about an hour or two. For sure the left I think the right, the right was damaged in an accident so its alreasd blurry. The blotchyness was like a patch in the left side of my field of vision . It stayed for about thirty min. I kept my eyes cosed and worked on my breathing , didnt want to have a panic attack. My vision came back completely. My congnative abilities were completely present the whole time. I was only confused because of the vision. Im 32, I run nearly daily, i weigh 170, 6 foot and Im a man. I drink maybe twice to three times a month. I used to much more, and I used to use meth . About seven years ago, did it for about seven years. What could this be??
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

You abused alcohol last night to the point where you blacked out. You also threw up which is not uncommon in alcohol overdose. Bloodshot eyes give me more evidence to the fact that you were drinking over the limit. Sleep difficulties are common in alcohol intoxication. I hope you do not repeat this mistake again. Please get help with a substance abuse counselor if you feel like you are dependent on alcohol, i.e. alcohol is controlling your life.

I hope this helps. Take care and have a great day !
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor